MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of cautery pin detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was used in the colon during a polypectomy procedure performed on (b)(6) 2025.During the procedure and outside the patient, the electric welding metal joint fell off.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
H6: imdrf device code a0501 captures the reportable event of cautery pin detached.H11: investigation analysis: the returned captivator ii snare was analyzed, and a visual evaluation as well as media review noted that the cautery pin was broken and detached.No other problems with the device were noted.The reported event of cautery pin detached was confirmed.Upon analysis, the returned device shows the cautery pin broken and detached.Boston scientific has initiated an investigation to further evaluate cautery pin detachment events to determine root cause of these events, as well as appropriate mitigation(s).
 
Event or Problem Description

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21509860
Report Number3005099803-2025-00748
Device Sequence Number20838246
Product Code FDI
UDI-Device Identifier08714729855927
UDI-Public(01)08714729855927(17)270612(10)34208550
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561241
Device Catalogue Number6124
Device Lot Number0034208550
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2025
Supplement Date Received by Manufacturer04/21/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown